# SDR RAIA960111

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 1379260L420
- Condition: Iced Up
- Location: Rt Fwd Fuse
- Part time: 10,313 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7098 - FIRST OFFICER'S AIRSPEED INDICATOR INOPERATIVE, READS ZERO.  MAINTENANCE REMOVED ICE FROM PITOT LINE, OPERATIONAL CHECK GOOD.  (X)
